# SDR SWIA200820001

- Difficulty date: August 31, 2008
- Submitted: September 10, 2008
- Operation: Air carrier
- Aircraft: N698BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7799
- Aircraft time: 12,800 hours, 10,421 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: Illuminated
- Location: Apu Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F, D

## Discrepancy

UPON STARTING APU RECEIVED "APU BTL LO" CAUTION MESSAGE.  REPLACED APU FIRE BOTTLE IAW AMM 26-22-07.  OPS CHECK GOOD.  P/N 897889-2, S/N OFF 6098ZEL, P/N 897776-01, S/N OFF 01842.
